Wasn't sure whether to post here or in the GI forum
Too long a story to tell, you can check my past postings about this ongoing nightmare.
Have been dealing with almost daily stomach discomfort. Bloating and nausea (no vomiting) been to ER 4 times now.
GI doc has me on Omeprazole, then Generic Levsin, then Dicyclomine, which was really drying me out and I have chronic dry mouth and throat. He told me to go back to the Kevsin. I hate taking pills,mso usually try half. Last week was having irregular heartbeats for overv2 days so finally went to the ER. Doc there decided it was the Levsin and said to stop it. Finally got my own doctor who said to stop the Levsin and the Dicyclomine. Great! Now I have nothing here but Zofran which I can only take sparingly. I wake up every morning with an upset stomach and have the feeling of my stomach being up in my throat all day. Have had many tests done.
Had that hydrogen (?) breath test done earlier this week and it showed I do have bacterial overgrowth in the small bowel. He prescribed 10 days, 550 mg twice a day, of the Xifaxan. Thank God he gave me samples or it would have been $1,400!!!!!! I can't believe that!!! Nude to me and the list getting longer of drugs I can't take, am nervous about this. I finally took the first one this morning. Seem ok except for my stomach being up in my throat.
Am wondering if anyone has used this drug.
Also wondering if anyone has problems and maybe take something OTC that helps.
It would be nice if this has been the cause of my intentional problems and I can get back to living.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.